# SDR REXA97011

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE ILLUMINATED, DID NOT GO OUT.  RAN EMERGENCY CHECK LIST.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  (X)
